# SDR CALA2024060301686

- Difficulty date: May 25, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 83,672 hours, 17,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 340 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT PROCEDURE AS PER PART 6, 51-00-16. IT WAS FOUND A CRACK INDICATION ON THE HOLE OF SERVICE DOOR AFT LOWER SKIN CUT OUT AT STA 340 AND STGR 19R ON FIRST LAYER. SEE THE PICTURES. ACCOMPLISHED REPAIR AT RH DOOR #1 AS PER SRM 53-10-01-2R-1.
